# SDR MALA975477

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2913 - AFTER TAKEOFF, NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  OIL PRESSURE GAUGE FLUCTUATED AND THEN RETURNED TO NORMAL.  RETURNED TO AZO.  MAINTENANCE SERVICED LEFT ENGINE OIL WITH TWO QUARTS.  RAN AIRCRAFT.  ALL ENGINE PARAMETERS ARE NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
